JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A HYBRID METHOD FOR A COUNTABLE FAMILY OF LIPSCHITZ GENERALIZED ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS AND AN EQUILIBRIUM PROBLEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A HYBRID METHOD FOR A COUNTABLE FAMILY OF LIPSCHITZ GENERALIZED ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS AND AN EQUILIBRIUM PROBLEM
Cholamjiak, Prasit; Cholamjiak, Watcharaporn; Suantai, Suthep;
  PDF(new window)
 Abstract
In this paper, we introduce a new iterative scheme for finding a common element of the fixed points set of a countable family of uniformly Lipschitzian generalized asymptotically quasi-nonexpansive mappings and the solutions set of equilibrium problems. Some strong convergence theorems of the proposed iterative scheme are established by using the concept of W-mappings of a countable family of uniformly Lipschitzian generalized asymptotically quasi-nonexpansive mappings.
 Keywords
generalized asymptotically quasi-nonexpansive mapping;hybrid method;common fixed point;strong convergence;W-mapping;
 Language
English
 Cited by
 References
1.
H. H. Bauschke, E. Matouskova, and S. Reich, Projection and proximal point methods: convergence results and counterexamples, Nonlinear Anal. 56 (2004), no. 5, 715-738. crossref(new window)

2.
E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student 63 (1994), no. 1-4, 123-145.

3.
L. C. Ceng and J. C. Yao, A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, J. Comput. Appl. Math. 214 (2008), no. 1, 186-201. crossref(new window)

4.
J. W. Chen, Y. J. Cho, and Z. Wan, Shrinking projection algorithms for equilibrium problems with a bifunction defined on the dual space of a Banach space, Fixed Point Theory Appl. 2011 (2011), 11 pages. crossref(new window)

5.
Y. J. Cho, X. Qin, and J. I. Kang, Convergence theorems based on hybrid methods for generalized equilibrium problems and fixed point problems, Nonlinear Anal. 71 (2009), no. 9, 4203-4214. crossref(new window)

6.
P. Cholamjiak, A hybrid iterative scheme for equilibrium problems, variational inequality problems and fixed point problems in Banach spaces, Fixed Point Theory Appl. 2009 (2009), Article ID 719360, 18 pages. crossref(new window)

7.
P. Cholamjiak and S. Suantai, A new hybrid algorithm for variational inclusions, generalized equilibrium problems and a finite family of quasi-nonexpansive mappings, Fixed Point Theory Appl. 2009 (2009), Article ID 350979, 20 pages. crossref(new window)

8.
W. Cholamjiak and S. Suantai, Monotone hybrid projection algorithms for an infinitely countable family of Lipschitz generalized asymptotically quasi-nonexpansive mappings, Abstr. Appl. Anal. 2009 (2009), Article ID 297565, 16 pages.

9.
P. L. Combettes and S. A. Hirstoaga, Equilibrium programming in Hilbert spaces, J. Nonlinear Convex Anal. 6 (2005), no. 1, 117-136.

10.
A. Genel and J. Lindenstrauss, An example concerning fixed points, Israel J. Math. 22 (1975), no. 1, 81-86. crossref(new window)

11.
A. Kangtunyakarn and S. Suantai, Hybrid iterative scheme for generalized equilibrium problems and fixed point problems of finite family of nonexpansive mappings, Nonlinear Anal. Hybrid Syst. 3 (2009), no. 3, 296-309. crossref(new window)

12.
T. H. Kim and H. K. Xu, Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006), no. 5, 1140-1152. crossref(new window)

13.
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510. crossref(new window)

14.
G. Marino and H. K. Xu, Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces, J. Math. Anal. Appl. 329 (2007), no. 1, 336-346. crossref(new window)

15.
C. Martinez-Yanes and H. K. Xu, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Anal. 64 (2006), no. 11, 2400-2411. crossref(new window)

16.
K. Nakajo, K. Shimoji, and W. Takahashi, Strong convergence theorems by the hybrid method for families of nonexpansive mappings in Hilbert spaces, Taiwanese J. Math. 10 (2006), no. 2, 339-360.

17.
K. Nakajo, K. Shimoji, and W. Takahashi, On strong convergence by the hybrid method for families of mappings in Hilbert spaces, Nonlinear Anal. 71 (2009), no. 1-2, 112-119. crossref(new window)

18.
K. Nakajo and W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl. 279 (2003), no. 2, 372-379. crossref(new window)

19.
W. Nilsrakoo and S. Seajung, Weak and strong convergence theorems for countable Lipschitzian mappings and its applications, Nonlinear Anal. 69 (2008), no. 8, 2695-2708. crossref(new window)

20.
W. Nilsrakoo and S. Seajung, Strong convergence theorems for a countable family of quasi-Lipschitzian mappings and its applications, J. Math. Anal. Appl. 356 (2009), no. 1, 154-167. crossref(new window)

21.
J.W. Peng, Y. C. Liou, and J. C. Yao, An iterative algorithm combining viscosity method with parallel method for a generalized equilibrium problem and strict pseudocontractions, Fixed Point Theory Appl. 2009 (2009), Article ID 794178, 21 pages. crossref(new window)

22.
S. Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 67 (1979), no. 2, 274-276. crossref(new window)

23.
D. R. Sahu, H. K. Xu, and J. C. Yao, Asymptotically strict pseudocontractive mappings in the intermediate sense, Nonlinear Anal. 70 (2009), no. 10, 3502-3511. crossref(new window)

24.
N. Shahzad and H. Zegeye, Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps, Appl. Math. Comput. 189 (2007), no. 2, 1058-1065. crossref(new window)

25.
K. Shimoji and W. Takahashi, Strong convergence to common fixed points of infinite nonexpansive mappings and application, Taiwanese J. Math. 5 (2001), no. 2, 387-404.

26.
A. Tada and W. Takahashi, Weak and strong convergence theorems for a nonexpansive mapping and an equilibrium problem, J. Optim. Theory Appl. 133 (2007), no. 3, 359-370. crossref(new window)

27.
W. Takahashi, Weak and strong convergence theorems for families of nonexpansive mappings and their applications, Ann. Univ. Mariae Curie-Sklodowska Sect. A 51 (1997), no. 2, 277-292.

28.
W. Takahashi, Y. Takeuchi, and R. Kubota, Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. Math. Anal. Appl. 341 (2008), no. 1, 276-286. crossref(new window)

29.
H. K. Xu, Inequality in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127-1138. crossref(new window)

30.
Y. Yao, Y. J. Cho, and Y. Liou, Algorithms of common solutions for variational inclusions, mixed equilibrium problems and fixed point problems, European J. Oper. Res. 212 (2011), no. 2, 242-250. crossref(new window)

31.
H. Zhou, Strong convergence theorems for a family of Lipschitz quasi pseudo-contractions in Hilbert spaces, Nonlinear Anal. 71 (2009), no. 1-2, 120-125. crossref(new window)

32.
H. Zhou and Y. Su, Strong convergence theorems for a family of quasi-asymptotic pseudo-contractions in Hilbert spaces, Nonlinear Anal. 70 (2009), no. 11, 4047-4052. crossref(new window)